# SDR AALA202512162412

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 34,746 hours, 14,304 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROWS 35 AND 36 SEAT MOUNTED AISLE EMERGENCY WHITE LIGHTS ARE INOPERATIVE. MAINTENANCE FOUND BROKEN WIRE AT CONNECTOR 7260VC14, REPAIRED BROKEN WIRE PER ESPM 20-48-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
